Bulletin of Symbolic Logic

Review: James E. Baumgartner, Alan Taylor, Stanley Wagon, Angus Macintyre, Leszek Pacholski, Jeff Paris, Ideals on Uncountable Cardinals; J. E. Baumgartner, A. D. Taylor, S. Wagon, Structural Properties of Ideals; James E. Baumgartner, Alan D. Taylor, Saturation Properties of Ideals in Generic Extensions

Thomas Jech

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
Bull. Symbolic Logic, Volume 7, Number 1 (2001), 79.

Dates
First available in Project Euclid: 20 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1182353765

JSTOR
links.jstor.org

Citation

Jech, Thomas. Review: James E. Baumgartner, Alan Taylor, Stanley Wagon, Angus Macintyre, Leszek Pacholski, Jeff Paris, Ideals on Uncountable Cardinals ; J. E. Baumgartner, A. D. Taylor, S. Wagon, Structural Properties of Ideals ; James E. Baumgartner, Alan D. Taylor, Saturation Properties of Ideals in Generic Extensions. Bull. Symbolic Logic 7 (2001), no. 1, 79. https://projecteuclid.org/euclid.bsl/1182353765


Export citation